MathSciNet Relay Station
MathSciNet bibliographic data
MR118307 (22 #9080) 78.00
Miranker, W. L. Periodic solutions of the wave equation with a nonlinear interface condition. IBM J. Res. Develop. 5 1961 2–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement